# SDR R61A201207290388

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 14,517 hours, 11,423 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Component: Strut
- Component part number: 2801A00004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT ACTUATOR ATTACH FITTING IS CORRODED.  MAINTENANCE REPAIRED BY BLENDING IAW EMB ETD 2012-170-010613-A REV A.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
